# SDR AUS20021170

- Difficulty date: October 7, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech 76
- System (JASC): 3233 · Landing Gear Actuator
- Part: Shaft
- Part number: 00153840021
- Condition: Fractured
- Location: Mlg Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR ACTUATOR RAM SHAFT SNAPPED AT THREADED PORTION NEAR RODEND. RAM THEN PUNCHED THROUGH MAIN LANDING GEAR BAY RIB AND BENT THE RAM SHAFT.
